# SDR 05FDEA00246

- Difficulty date: February 5, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46992
- Aircraft time: 63,702 hours, 19,598 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH COURIER SEATS LIFE VEST POUCH RETAINING STRAPS MISSING/BROKEN.  ACCOMPLISHED FEDEX EA 8-2560-83856, EQUIPMENT/FURNISHING- COURIER SEAT LIFE VEST POUCH RETAINING STRAP-REPAIR.
